# SDR ASAA2016051416730

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,796 hours, 2,534 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490040
- Condition: Failed
- Location: Nr 1 N2 Speed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED. ACCOMPLISHED DEU FAULT HISTORY ON BOTH, BOTH SHOW FAULT.  ON NR 2 FAULT CODE 31-63150 AND NR 1 SHOWS FAULT CODE 31-63150.  AVM ALSO SHOWS FAULT HISTORY N2 TACHO LOSS E1.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE TEST, NO RECENT FAULTS.  ACCESSED NR 1 ENGINE REPLACED N2 SPEED SENSOR. ACCOMPLISHED ENGINE IDLE LEAK CHECK AT N2 SPEED SENSOR, NO LEAKS, TEST 3A.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE TEST, STILL NO RECENT FAULT, TEST13.  DURING ENGINE RUN MONITORED N2 AND VIBE ALL SHOWED NR'S. ACCOMPLISHED ELECTRONIC ENGINE CONTROL SELF TEST NO ELECTRONIC ENGINE CONTROL TEST FAULTS. CLOSED NR 1 ENGINE. REF AMM 77-11-02-400-801, 71-00-00-700-801, 71-00-00700-808, 73-21-00-740-803.
